# SDR DL72S990362

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 480-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN OF THE STRINGER 26L LAP SPLICE BETWEEN FS 480 AND 681.  INTERNAL HFEC INSPECTION CONFIRMED A TOTAL OF 6 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE ENTIRE LOWER PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366709-14, REV A.
